# SDR ASOA200900826

- Difficulty date: July 23, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LT CAP ANGLE AND RT WEB HAS INDICATIONS NOTED LT CAP ANGLE APPROX .2 INCH IN LENGTH 60 PERCENT FSH, RT WEB WL 54.10 APPROX .8 INCH IN LENGTH 80 PERCENT FSH, AND RT WEB WL 58.70 APPROX .2 INCH IN LENGTH 60 PERCENT FSH.  ALL FAILED NDT INSPECTION.  C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV C.
